# SDR DALA2024041704503

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 57,807 hours, 28,628 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL DISCHARGE FROM JW STATIC DISIPATION WHEEL TO FUSELAGE.  COMPLIED WITH PRI 617377-14 REV O AND RI 617377-14, SEE LOG PAGE 0294516 FOR TRACKING OF TIME LIMITATIONS. ASSOCIATED ER/A 14-617377 ADDED FOR AC 3277. (LP: 5865208)
